# SDR AALA20041030

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY LIGHTS AT AFT ATTENDANT CEILING AND AFT STAIR AREA INOPERATIVE.  REPLACED BATTERY PACK AT AFT RIGHT HAND LAVATORY FOR EMERGENCY LIGHTS AT AFT ATTENDANT CEILING AND AFT STAIR AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
